Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS State College, PA

February 7, 2020Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Feb 7, 2020, 8:42 AM EST for Lancaster County, York County, Pennsylvania. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2020, 8:42 AM EST (13:42 UTC)
Expired
Feb 7, 2020, 9:30 AM EST
In force
48 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 133 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 8:50 AM ESTTSTM WND DMGHoltwood, PATREES AND WIRES DOWN IN MARTIC TWP.
Feb 7, 8:55 AM ESTTSTM WND DMG2 Se Lancaster Junction, PAMANY LARGE TREES DOWN ALONG LANDISVILLE ROAD BETWEEN SPOOKY NOOK RD AND GRAYSTONE RD.
Feb 7, 9:02 AM ESTTSTM WND GST 58Lancaster Airport, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897117136156175194214Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
134 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS51 KCTP 071342
SVRCTP
PAC071-133-071430-
/O.NEW.KCTP.SV.W.0002.200207T1342Z-200207T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
842 AM EST Fri Feb 7 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Lancaster County in south central Pennsylvania...
  Southeastern York County in south central Pennsylvania...

* Until 930 AM EST.

* At 841 AM EST, severe thunderstorms were located along a line
  extending from Bainbridge to near Brogue to 6 miles north of
  Jarrettsville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Lancaster, Ephrata, Columbia, Lititz, Millersville, Willow Street,
  Mount Joy, New Holland, East Petersburg, Akron, Leola, Paradise,
  Salunga-Landisville, Denver, Maytown, Reamstown, Rothsville,
  Strasburg, Mountville and Hallam.

This includes The Pennsylvania Turnpike from mile markers 283 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3989 7652 4005 7664 4027 7608 4014 7587
      4010 7594 4004 7594 3996 7599 3987 7599
      3985 7602 3983 7602 3982 7604 3976 7606
      3976 7608 3973 7610 3974 7611 3972 7614
      3972 7643
TIME...MOT...LOC 1341Z 231DEG 45KT 4007 7667 3991 7652 3969 7646 

HAIL...<.75IN
WIND...60MPH
 
$$

DeVoir/Colbert
1 follow-up statement
747 
WWUS51 KCTP 071410
SVSCTP

Severe Weather Statement
National Weather Service State College PA
910 AM EST Fri Feb 7 2020

PAC133-071419-
/O.CAN.KCTP.SV.W.0002.000000T0000Z-200207T1430Z/
York PA-
910 AM EST Fri Feb 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved east of the area. 
Therefore, the warning has been cancelled.

LAT...LON 4003 7621 4018 7631 4027 7608 4014 7587
      4010 7594 4004 7594 3996 7599 3987 7599
      3985 7602 3983 7602 3982 7604 3976 7606
      3976 7608 3973 7610 3974 7611 3972 7614
      3973 7614
TIME...MOT...LOC 1409Z 231DEG 45KT 4029 7632 4013 7617 3991 7611 

$$

PAC071-071430-
/O.CON.KCTP.SV.W.0002.000000T0000Z-200207T1430Z/
Lancaster PA-
910 AM EST Fri Feb 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EST
FOR EASTERN LANCASTER COUNTY...

At 909 AM EST, severe thunderstorms were located along a line
extending from Schaefferstown to near Bareville to near Quarryville,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Ephrata, Lititz, New Holland, Akron, Leola, Paradise, Denver,
Reamstown, Rothsville, Strasburg, Quarryville, Gap, Adamstown, Terre
Hill, Churchtown, Leacock, Bareville, Bowmansville, Intercourse and
Christiana.

This includes The Pennsylvania Turnpike from mile markers 283 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 7621 4018 7631 4027 7608 4014 7587
      4010 7594 4004 7594 3996 7599 3987 7599
      3985 7602 3983 7602 3982 7604 3976 7606
      3976 7608 3973 7610 3974 7611 3972 7614
      3973 7614
TIME...MOT...LOC 1409Z 231DEG 45KT 4029 7632 4013 7617 3991 7611 

HAIL...<.75IN
WIND...60MPH
 
$$

DeVoir/Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 7:12 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 7, 7:12 AM EST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service State College PA
712 AM EST Fri Feb 7 2020

.SYNOPSIS...
Rain, some moderate in intensity, will spread across the
region during the predawn hours today as low pressure over
the Central Appalachians moves northeast and quickly
intensifies as it crosses Eastern Pennsylvania late this
morning.

Rain will change to snow from east to west during the mid
to late morning hours, and the snow will fall heavy for a 2 or
3 hour period at the rate of 1 to 2 inches per hour. The
heaviest snow, over 6 inches, will fall across the North-
Central Mountains later this morning.

Rain will change to snow late this morning across the region
near and to the Southeast of Interstate 81 with a coating to a
few inches possible.

Gusty northwest winds, over 40 mph across the southeast
third of the state, and seasonably cold temperatures will
follow for this afternoon into Saturday with bands of lake
effect snow showers impacting mainly the Northern and Western
Mountains of Pennsylvania with light additional accumulations.

Temperatures are forecast to trend warmer into next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Rapidly changing weather conditions for the morning and midday
hours today as low pressure over the Central Appalachians moves
northeast and rapidly intensifies to near record low pressure
values for the month of February in Pennsylvania.

The low will take a track across Southeastern PA late this
morning and rain that will be falling at moderate to heavy
intensity at times prior to daybreak will change over to a 2-5
hour period of moderate heavy snow as colder air surges into the
region throughout the day.

Followed a blend of WPC snowfall graphics, HREF and NBM for
snowfall totals in our CWA where Advisory amounts are forecast
for much of the NW half of the state, with Warning values of 6-9
inches likely across the Mountains to the north and Northeast of
KIPT where intense FGEN forcing will occur within the 12Z-17Z
times frame. Slightly earlier between the RT 219 and I-99/RT 220
corridors. Changeover time from rain to snow east of RT11/15 in
the Susq Valley will be about 14-15Z.

Snowfall rates of 1-2+ inches per hour over an hour or two
period are likely with very poor vsbys and road conditions from
this quick hitting Winter Storm.

To complicate matters, the strong P-Gradient over the east as
the low bombs out, will lead to some strong wind gusts to around
50 mph this afternoon, as deep subsidence and vertical mixing
taps 40-45 kts winds from several KFT AGL.

Temps will drop sharply by 12 to 15 deg F within just a
few hour period this morning (then more slowly afterward), as
the sfc cold front slides through and the Low Pressure Center
strengthens rapidly over the Lehigh Valley and Poconos.

Transition to lake effect and upslope snow showers across the
Alleghenies later today and this evening with additional light
accumulations continuing on a gusty northwest wind.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
A little wrap around snow/snow showers within the NW flow for
tonight into Sat. Otherwise, mostly dry and cold conditions are
expected for the weekend.

A small area of light snow continues to be generated by many
models during the Sat PM/Sun AM timeframe as a fast moving upper
level disturbance/left exit region of a 100 kt jetlet moves east
from the Lower Ohio River Valley.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Medium range guidance is in good agreement early next week,
tracking a fast-moving shortwave north of the state, with a
dying cold front sagging south across the state Monday. A plume
of anomalous pwats accompanying the fropa should yield a good
chance of rain, the steadiest of which is likely over the Laurel
Highlands due to orographic forcing. A wave of low pressure is
then likely to form on stalled front south of the Mason Dixon,
bringing the potential for lingering rain over southern Pa into
early Tuesday. Surface ridging is progged over the region later
Tuesday. However, can't rule out scattered rain/snow showers
with the passage of an upper level shortwave late Tuesday/Tues
night.

Both the 18Z GEFS and 12Z ECENS support fair weather Wednesday,
as surface high pressure builds over the state. After that,
model spread/forecast uncertainty ramp up considerably. The
NAEFS indicates a cold front passage early Thursday, possibly
accompanied by a few rain/snow showers. The EC and EC ensemble
support a less progressive upper level pattern with a surface
low lifting northeast through the Ohio Valley late next week,
bringing a chance of rain, or snow to rain, across central Pa.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Widespread IFR/LIFR conditions expected to continue this
morning across central PA airspace. Rain will transition to
snow from west to east through 15Z with a brief period of icy
mix possible during changeover. A stripe of moderate to locally
heavy snow is probable between 12-16Z from KJST through KUNV
and KIPT.

Winds will increase quickly from the northwest (280-310 degrees)
by mid morning with frequent gusts in the 25-35kt range expected
through the afternoon. The northwest/downslope flow will spell
improvement to the east of the Alleghenies with return to VFR
expected everywhere except KBFD/KJST by mid afternoon. Snow
showers and MVFR/IFR conditions will linger over the western
mtns into the evening.

.Outlook...

Sat...Light snow possible at night, mainly south.

Sun...Evening light snow possible northwest Pa.

Mon...Rain/low cigs possible, mainly Laurel Highlands.

Tue...AM rain/low cigs possible, mainly southeast Pa.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 2 PM EST this afternoon for PAZ037-
041-042.
Winter Weather Advisory until 1 PM EST this afternoon for
PAZ004>006-010>012-017>019-045-046.
Winter Weather Advisory until 2 PM EST this afternoon for
PAZ053-058.
Wind Advisory until 7 PM EST this evening for PAZ035-036-
056>059-063>066.
Winter Weather Advisory until 7 PM EST this evening for PAZ024-
033.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...Fitzgerald/Lambert
AVIATION...Steinbugl
Hazardous weather outlook, Feb 7, 4:31 AM EST, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
431 AM EST Fri Feb 7 2020

PAZ041-042-080945-
Northern Lycoming-Sullivan-
431 AM EST Fri Feb 7 2020

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ035-036-056-057-059-063>066-080945-
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
431 AM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations and
any damage.

PAZ019-045-046-080945-
Southern Centre-Southern Clinton-Southern Lycoming-
431 AM EST Fri Feb 7 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ024-033-080945-
Cambria-Somerset-
431 AM EST Fri Feb 7 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ025>028-034-049>052-080945-
Blair-Huntingdon-Mifflin-Juniata-Bedford-Union-Snyder-Montour-
Northumberland-
431 AM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ004>006-080945-
Warren-McKean-Potter-
431 AM EST Fri Feb 7 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Low pressure moving out of the midwest will likely bring a several
hour period of snow and mixed precipitation Sunday night into
Monday. Several inches of snow topped by a glazing of ice is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ053-080945-
Columbia-
431 AM EST Fri Feb 7 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ010>012-017-018-080945-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
431 AM EST Fri Feb 7 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ037-080945-
Tioga-
431 AM EST Fri Feb 7 2020

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Low pressure moving out of the midwest will likely bring a several
hour period of snow and mixed precipitation Sunday night into
Monday. Several inches of snow topped by a glazing of ice is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations.

PAZ058-080945-
Schuylkill-
431 AM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS
EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow accumulations and other
significant weather in the form of wind damage.

Lambert

In the hours before

Special weather statement, Feb 7, 5:46 AM EST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service State College PA
546 AM EST Fri Feb 7 2020

PAZ005-006-010>012-017-018-024-025-033-034-037-071500-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga-
546 AM EST Fri Feb 7 2020

...Heavy snow will cause very poor travel conditions for the peak
morning commute hours to work and school today...

Heavy rain will be changing over to heavy snow around or shortly
after daybreak today. The snow will fall at the rate of up to 2
inches per hour, which will cause visibility to be near zero at
times.

This quick hitting winter storm will bring snowfall amounts by
late this morning in the range of 2 to 3 inches in the valleys,
to as much as 5 or 6 inches on the ridge tops.

Postpone travel, if possible, until this afternoon when the snow
will have tapered to scattered snow showers. Snowfall rates this
heavy will create extremely dangerous travel conditions.

Lambert
Special weather statement, Feb 7, 8:09 AM EST, 33 minutes before
Special Weather Statement
National Weather Service State College PA
809 AM EST Fri Feb 7 2020

PAZ058-064-065-071400-
York PA-Adams PA-Schuylkill PA-
809 AM EST Fri Feb 7 2020

...SPECIAL WEATHER STATEMENT FOR PARTS OF SCHUYLKILL...ADAMS...AND
YORK COUNTIES UNTIL 900 AM EST...

At 808 AM EST, Doppler radar indicated strong, gusty winds with
heavy showers along a line extending from Lake Meade to Parkville to
Eldersburg. Movement was northeast at 55 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
York, Lower Allen, Hanover, Weigelstown, Parkville, Red Lion, Spry,
Dallastown, Hampton, Shiloh, East York, Stonybrook-Wilshire, West
York, Shrewsbury, Codorus, Grantley, Valley Green, Tyler Run-Queens
Gate, McSherrystown and Valley View.

LAT...LON 3972 7702 3999 7714 4017 7695 4017 7691
      4019 7693 4022 7690 4018 7676 4049 7646
      4056 7654 4062 7647 4050 7641 4050 7645
      4019 7675 4015 7675 4006 7666 4005 7653
      3995 7648 3991 7639 3972 7624
TIME...MOT...LOC 1308Z 224DEG 46KT 3997 7706 3977 7697 3943 7695

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 10:49 PM ESTWind AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 4 more18 hr
Feb 7, 4:11 AM ESTWinter Storm WarningCTPLycoming, Sullivan, Tioga10 hr
Feb 7, 8:09 AM ESTSpecial Weather StatementCTPYork51 min
Feb 7, 8:17 AM ESTSevere Thunderstorm WarningCTPYork28 min
Feb 7, 12:37 PM ESTWinter Weather AdvisoryCTPCambria, Somerset6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.